# SDR ASOA2018122315379

- Difficulty date: November 15, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 40,437 hours, 36,517 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 14566700410
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND CRACK ON RIGHT WING LOWER SKIN SURFACE ADACENT TO RIB 9. MAINTENANCE REPAIRED I/A/W ETD2018-145-131015.
